RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. ММО:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. ММО, 2015, том 76, выпуск 2, страницы 287–308 (Mi mmo579)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Symmetric band complexes of thin type and chaotic sections which are not quite chaotic

I. Dynnikova, A. Skripchenkob

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b Faculty of Mathematics, National Research University Higher School of Economics, Moscow, Russia

Аннотация: In a recent paper we constructed a family of foliated 2-complexes of thin type whose typical leaves have two topological ends. Here we present simpler examples of such complexes that are, in addition, symmetric with respect to an involution and have the smallest possible rank. This allows for constructing a 3-periodic surface in the three-space with a plane direction such that the surface has a central symmetry, and the plane sections of the chosen direction are chaotic and consist of infinitely many connected components. Moreover, typical connected components of the sections have an asymptotic direction, which is due to the fact that the corresponding foliation on the surface in the 3-torus is not uniquely ergodic.
References: 25 entries.

Ключевые слова и фразы: band complex, Rips machine, Rauzy induction, measured foliation, ergodicity.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 13-01-12469
Фонд Дмитрия Зимина «Династия»


Полный текст: PDF файл (416 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Transactions of the Moscow Mathematical Society, 2015, 76:2, 251–269

Реферативные базы данных:

Тип публикации: Статья
УДК: 515.162
MSC: 57R30, 37E05, 37E25
Поступила в редакцию: 24.01.2015
Исправленный вариант: 15.03.2015
Язык публикации: английский

Образец цитирования: I. Dynnikov, A. Skripchenko, “Symmetric band complexes of thin type and chaotic sections which are not quite chaotic”, Тр. ММО, 76, no. 2, МЦНМО, М., 2015, 287–308; Trans. Moscow Math. Soc., 76:2 (2015), 251–269

Цитирование в формате AMSBIB
\RBibitem{DynSkr15}
\by I.~Dynnikov, A.~Skripchenko
\paper Symmetric band complexes of thin type and chaotic sections which are not quite chaotic
\serial Тр. ММО
\yr 2015
\vol 76
\issue 2
\pages 287--308
\publ МЦНМО
\publaddr М.
\mathnet{http://mi.mathnet.ru/mmo579}
\elib{https://elibrary.ru/item.asp?id=24850147}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2015
\vol 76
\issue 2
\pages 251--269
\crossref{https://doi.org/10.1090/mosc/246}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84960081631}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmo579
  • http://mi.mathnet.ru/rus/mmo/v76/i2/p287

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. Я. Мальцев, С. П. Новиков, “Теория замкнутых 1-форм, уровни квазипериодических функций и транспортные явления в электронных системах”, Топология и физика, Сборник статей. К 80-летию со дня рождения академика Сергея Петровича Новикова, Тр. МИАН, 302, МАИК «Наука/Интерпериодика», М., 2018, 296–315  mathnet  crossref  mathscinet  elib; A. Ya. Maltsev, S. P. Novikov, “The theory of closed 1-forms, levels of quasiperiodic functions and transport phenomena in electron systems”, Proc. Steklov Inst. Math., 302 (2018), 279–297  crossref  isi
    2. W. P. Hooper, B. Weiss, “Rel leaves of the Arnoux–Yoccoz surfaces”, Sel. Math.-New Ser., 24:2 (2018), 875–934  crossref  mathscinet  zmath  isi  scopus
    3. А. Я. Мальцев, С. П. Новиков, “Топологическая интегрируемость, классический и квантовый хаос и теория динамических систем в физике конденсированного состояния”, УМН, 74:1(445) (2019), 149–184  mathnet  crossref  mathscinet  adsnasa  elib; A. Ya. Maltsev, S. P. Novikov, “Topological integrability, classical and quantum chaos, and the theory of dynamical systems in the physics of condensed matter”, Russian Math. Surveys, 74:1 (2019), 141–173  crossref  isi
    4. R. De Leo, A. Y. Maltsev, “Quasiperiodic dynamics and magnetoresistance in normal metals”, Acta Appl. Math., 162:1 (2019), 47–61  crossref  mathscinet  zmath  isi  scopus
    5. S. P. Novikov, R. De Leo, I. A. Dynnikov, A. Ya. Maltsev, “Theory of dynamical systems and transport phenomena in normal metals”, J. Exp. Theor. Phys., 129:4, SI (2019), 710–721  crossref  mathscinet  isi  scopus
    6. A. Ya. Maltsev, “The complexity classes of angular diagrams of the metal conductivity in strong magnetic fields”, J. Exp. Theor. Phys., 129:1 (2019), 116–138  crossref  isi  scopus
    7. R. De Leo, “A survey on quasiperiodic topology”, Advanced Mathematical Methods in Biosciences and Applications, Steam-H Science Technology Engineering Agriculture Mathematics & Health, eds. F. Berezovskaya, B. Toni, Springer, 2019, 53–88  crossref  mathscinet  zmath  isi
  • Труды Московского математического общества
    Просмотров:
    Эта страница:204
    Полный текст:48
    Литература:39
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021